# SDR ASAA2023091645183

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,557 hours, 12,922 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 78273000, FOUND #2 ENG SHORT TIME FAULT 75-30452 "THE VBV POSITION SIGNALS DISAGREE" FLIGHT LEG 1. GROUNDED - YES. REF FIM 73-32 TASK 803, DURING INITIAL EVALUATION, EEC TEST GOOD, SHOWS NOT ACTIVE FOR FAULT, PERFORMED TEST 12- ACTUATORS TEST REF AMM 71-00-00-700-807-FOO, TEST GOOD, NO FAULTS. INITIAL EVALUATION HAS SHOWN FAULT IS NOT ACTIVE AND IS INTERMITTENT, OK FOR CONT SERVICE.
